# SDR DALA2018122607391

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,032 hours, 53,718 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Smoke
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SERVICING APU OIL AND RUNNING APU FOR LEAK CHECK. APU SMOKED CABIN WITH NO EXTERNAL LEAKS FROM CAP. R/R OF APU PER WORK CARD 4900-2121, LEAK / OPS NORMAL , NO LEAKS. PERFORMES AIRCONDITIONING SYSTEM OIL CONTAMINATION CLEANING. NO OIL CONTAMINATION FOUND IN THE SYSTEM PER W/C 2120-2368 TO ITEM 6. 868016. COMPLETED WORK CARD 2120-2368. AND 7100-2619. APU WAS REPLACED W/C 4900-2121. NO SMOKE ODOR PRESENT DURING FULL DUCT BURN. (LP5221584)
